The connection between the K-theory localization theorem of Thomason, Trobaugh and Yao and the smashing subcategories of Bousfield and Ravenel
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 25 (1992) no. 5, pp. 547-566.
@article{ASENS_1992_4_25_5_547_0,
     author = {Neeman, Amnon},
     title = {The connection between the $K$-theory localization theorem of {Thomason,} {Trobaugh} and {Yao} and the smashing subcategories of {Bousfield} and {Ravenel}},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {547--566},
     publisher = {Elsevier},
     volume = {Ser. 4, 25},
     number = {5},
     year = {1992},
     doi = {10.24033/asens.1659},
     zbl = {0868.19001},
     mrnumber = {93k:18015},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1659/}
}
TY  - JOUR
AU  - Neeman, Amnon
TI  - The connection between the $K$-theory localization theorem of Thomason, Trobaugh and Yao and the smashing subcategories of Bousfield and Ravenel
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1992
DA  - 1992///
SP  - 547
EP  - 566
VL  - Ser. 4, 25
IS  - 5
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1659/
UR  - https://zbmath.org/?q=an%3A0868.19001
UR  - https://www.ams.org/mathscinet-getitem?mr=93k:18015
UR  - https://doi.org/10.24033/asens.1659
DO  - 10.24033/asens.1659
LA  - en
ID  - ASENS_1992_4_25_5_547_0
ER  - 
%0 Journal Article
%A Neeman, Amnon
%T The connection between the $K$-theory localization theorem of Thomason, Trobaugh and Yao and the smashing subcategories of Bousfield and Ravenel
%J Annales scientifiques de l'École Normale Supérieure
%D 1992
%P 547-566
%V Ser. 4, 25
%N 5
%I Elsevier
%U https://doi.org/10.24033/asens.1659
%R 10.24033/asens.1659
%G en
%F ASENS_1992_4_25_5_547_0
Neeman, Amnon. The connection between the $K$-theory localization theorem of Thomason, Trobaugh and Yao and the smashing subcategories of Bousfield and Ravenel. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 25 (1992) no. 5, pp. 547-566. doi : 10.24033/asens.1659. http://archive.numdam.org/articles/10.24033/asens.1659/

[BN] M. Bökstedt and A. Neeman, Homotopy Limits in Triangulated Categories, Preprint.

[B1] A. K. Bousfield, The Localization of Spaces with Respect to Homology, (Topology, vol. 14, 1975, pp. 133-150). | MR | Zbl

[B2] A. K. Bousfield, The Localization of Spectra with Respect to Homology (Topology, vol. 18, 1979, pp. 257-281). | MR | Zbl

[G] D. Grayson, Localization for Flat Modules in Algebraic K-theory (J. Alg., vol. 61, 1979, pp. 463-496). | MR | Zbl

[N] A. Neeman, K-Theory for Triangulated Categories II : Homologidal Functors, Preprint.

[R] D. C. Ravenel, Localization with Respect to Certain Periodic Homology Theories (Amer. J. of Math., vol. 106, 1984, pp. 351-414). | MR | Zbl

[TT] R. Thomason and T. Trobaugh, Higher Algebraic K-Theory of Schemes and of Derived Categories, in The Grothendieck Festschrift (a collection of papers to honor Grothendieck's 60'th birthday), Birkhäuser, vol. 3, 1990, pp. 347-435. | MR | Zbl

[W1] F. Waldhausen, Algebraic K-Theory of Spaces (Lect. Notes in Math., vol. 1126, 1985, pp. 318-419). | MR | Zbl

[W2] F. Waldhausen, Algebraic K-Theory of Spaces, Localization, and the Chromatic Filtration of Stable Homotopy, in Proceedings of Alg. Top. Conf. in Aarhus, 1982, SLN 1051, 1984, pp. 173-195. | MR | Zbl

[Y] D. Yao, Higher Algebraic K-Theory of Admissible Abelian Categories and Localization Theorems, Preprint. | MR | Zbl

Cited by Sources: